# SDR DALA2015101006048

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 69,594 hours, 51,785 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR SPACER ON AFT LWR CARGO COMPARTMENT DOOR JAMB.  PREVIOUS REPAIR SPACER WAS REPLACED IAW SRM 53-05, FIG 123, AND SRM 51-30-5.
